The Stacks Project


Bibliography item: Heinzer-Levy

authorHeinzer, William J. and Levy, Lawrence S.
titleDomains of dimension 1 with infinitely many singular maximal ideals
year2007
typearticle
urlhttp://dx.doi.org/10.1216/rmjm/1181069326
journalRocky Mountain J. Math.
number1
volume37
pages203–214

BibTeX code

You can use the following code to cite this item yourself.

@article{Heinzer-Levy,
  author = {Heinzer, William J. and Levy, Lawrence S.},
  title = {Domains of dimension 1 with infinitely many singular maximal ideals},
  year = {2007},
  url = {http://dx.doi.org/10.1216/rmjm/1181069326},
  journal = {Rocky Mountain J. Math.},
  number = {1},
  volume = {37},
  pages = {203--214},
}